Translator Disclaimer
August, 1976 A Direct Construction of the $R$-Invariant Measure for a Markov Chain on a General State Space
Esa Nummelin, Elja Arjas
Ann. Probab. 4(4): 674-679 (August, 1976). DOI: 10.1214/aop/1176996037

Abstract

A theorem due to Tweedie (1974), showing the existence and uniqueness of an $R$-invariant measure for $R$-recurrent Markov chains, is derived by an alternative and direct method.

Citation

Download Citation

Esa Nummelin. Elja Arjas. "A Direct Construction of the $R$-Invariant Measure for a Markov Chain on a General State Space." Ann. Probab. 4 (4) 674 - 679, August, 1976. https://doi.org/10.1214/aop/1176996037

Information

Published: August, 1976
First available in Project Euclid: 19 April 2007

zbMATH: 0339.60064
MathSciNet: MR407983
Digital Object Identifier: 10.1214/aop/1176996037

Subjects:
Primary: 60J05
Secondary: 60J10

Rights: Copyright © 1976 Institute of Mathematical Statistics

JOURNAL ARTICLE
6 PAGES


SHARE
Vol.4 • No. 4 • August, 1976
Back to Top